Advertisement

Dynamics of Stochastic SIRS Model

  • R. RajajiEmail author
Conference paper
Part of the Trends in Mathematics book series (TM)

Abstract

This article presents a SIRS epidemic model with stochastic effect. For the stochastic version, we prove the existence and uniqueness of the solution of this stochastic SIRS model. In addition, sufficient conditions for the stochastic stability of equilibrium solutions are provided. Finally, numerical visualization is presented to justify our results.

References

  1. 1.
    L. Arnold, Stochastic Differential Equations: Theory and Applications. Wiley, New York, 1974.zbMATHGoogle Scholar
  2. 2.
    Y. Enatsu, Y. Nakata, Y. Muroya, Global stability of SIRS epidemic models with a class of nonlinear incidence rates and distributed delays, Acta Math. Sci. 32B (3) (2012) 851–865.MathSciNetCrossRefGoogle Scholar
  3. 3.
    C. Ji, D. Jiang, and N. Shi, Multigroup SIR epidemic model with stochastic perturbation. Phys A 390 (2011) 1747–1762.CrossRefGoogle Scholar
  4. 4.
    M. E. Fatini, A. Lahrouz, R. Petterssonb, A. Settati, Regragui TakiStochastic stability and instability of an epidemic model with relapse. Appl. Math. Comput. 316 (2018) 326–341.MathSciNetGoogle Scholar
  5. 5.
    W. O. Kermack, A. G. McKendrick, Contributions to the mathematical theory of epidemics (Part I), Proc. Soc. London Ser. A 115 (1927) 700–721.CrossRefGoogle Scholar
  6. 6.
    A. Lahrouz, L. Omari, D. Kiouach, A. Belmaâti, Deterministic and stochastic stability of a mathematical model of smoking, Statist. Probab. Lett., 81 (2011) 1276–1284.MathSciNetCrossRefGoogle Scholar
  7. 7.
    De León, C. Vargas, Constructions of Lyapunov functions for classics SIS, SIR and SIRS epidemic model with variable population size, Foro-Red-Mat: Revista electrónica de contenido matemático 26(5) (2009) 1–12.Google Scholar
  8. 8.
    M. Liu, K. Wang and Q. Wu, Survival analysis of stochastic competitive models in a polluted environment and stochastic competitive exclusion principle, Bull. Math. Biol., 73 (2011) 1969–2012.MathSciNetCrossRefGoogle Scholar
  9. 9.
    Y. Muroya, Y. Enatsu, Y. Nakata, Global stability of a delayed SIRS epidemic model with a non-monotonic incidence rate, J. Math. Anal. Appl. 377 (2011) 1–14.MathSciNetCrossRefGoogle Scholar
  10. 10.
    M. Pitchaimani, R. Rajaji, Stochastic Asymptotic Stability of Nowak-May Model with Variable Diffusion Rates, Methodol. Comput. Appl. Probab. 18 (2016) 901–910.MathSciNetCrossRefGoogle Scholar
  11. 11.
    R. Rajaji, M. Pitchaimani, Analysis of Stochastic Viral Infection Model with Immune Impairment, Int. J. Appl. Comput. Math. 3 (2017) 3561–3574.MathSciNetCrossRefGoogle Scholar
  12. 12.
    H. Schurz and K. Tosun, Stochastic asymptotic stability of SIR model with variable diffusion rates, J. Dyn. Diff. Equat., 27 (2014) 69–82.MathSciNetCrossRefGoogle Scholar
  13. 13.
    Q. Yang, X. Mao, Stochastic dynamics of SIRS epidemic models with random perturbation. Math. Biosci. Eng. 11(4) (2014) 1003–1025.MathSciNetCrossRefGoogle Scholar
  14. 14.
    Y. Zhao, S. Yuan and J. Ma, Survival and stationary distribution analysis of a stochastic competitive model of three species in a polluted environment, Bull. Math. Biol., 77(7) (2015) 1285–1326.MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Department of MathematicsPatrician College of Arts and ScienceChennaiIndia

Personalised recommendations